# SDR RU3A20150616013

- Difficulty date: June 16, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N57
- Make and model: Lear 60LEAR
- Aircraft serial: 039
- Aircraft time: 9,558 hours, 4,597 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FLAPS WOULD NOT EXTEND.  TIGHTENED LOOSE FLAP SWITCH HANDLE, CLEANED & RESEATED 2 CONNECTORS.
